# SDR ZW0A0213104

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 21,428 hours, 6,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A BULGE IN THE FUSELAGE SKIN ABOUT STA 688, BETWEEN STRINGER 26R AND 27R.  INSTALLED FLUSH REPAIR PER SRM 53-00-01, FIGURE 208.
